Thread: clen side effects
01-29-2006, 02:53 PM #1
clen side effects
I am corrently using clen as part of my PCT. I started out with 20 mcg/day and increase it every other day till I get to about 200mcg. My problem right now is that my hands shake and I feel jittery all day. Anyone else had this problem, if so how did you rectify it? Also about what dosage did you take for a PCT? and length of time?
Thanks for any help in this area!
01-29-2006, 03:07 PM #2
Jitteriness, handshaking and cramps are all common side effects with clen . I would take it slowly with the dosage. There is no reason why you have to increase to 200mcg. See how you tolerate the sides.
01-29-2006, 03:38 PM #3
u dont rectify it , thats one side that it does and is annavoidable. so libve with them , u wanna play u gotta pay ....i would be more concern with heart problems that are irreversable , clen depletes the taurine levels from the heart .....wish also cuases cramping ...soo ..the shakyness would be the least of my worries
01-29-2006, 05:46 PM #4
thanks matrix, after doing some DD I have to agree with your advice. There is no reason to go up to 200mcg. I will top off around 100-120mcg/day. I was also trying to find out if these side effects, the jitters and the cramps, go away after your body gets use to it or if these were less common effects that are telling me to stop use now.
01-29-2006, 07:46 PM #5Junior Member
- Join Date
- Dec 2001
Holy cramp! I mean Holy crap..200mcg WOW.Know wonder you where shaking.The most I have done is 100mcg and that's pretty much right there for me.I also only weigh 170lbs.yeah I got the cramps and shakes also,not much you can do.I don't like it either.I take 5 grams of taurine and also take fish oil.I also taking t3 with it.clen should work.after 2 weeks people where telling me they noticed a difference.Good luck.
01-29-2006, 07:52 PM #6
200mcgs is very excessive imo
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)